Honestly, I think anything which raises adrenalin levels (pain, stress, fright, activity, meds) will also raise BP
wll used the 5mg tablet last night and man do I ever feel out of it today. My face is even a bit flushed and getting some periodic eye pain??
I took my BP this morn to see if there was a difference and at was 130/85 so certainly came down but are these symptoms usual ? Never been on any meds before
I heard that BP meds in gerneral have quite a few side effects and if this is what I need to get used to then man I will be making quick radical health changes so I dont need to be on them
It depends on the meds you are taking - most of the side effects are mentioned in the literature accompanying the medication, however, if this continues over a few days, then it is not likely that you will be able to continue on this particular type of medication and will require a switch to a different type of bp medication. The eye pain is more worrisome than the flushing, but that may be an otic migraine, which may be an accompaniment to a sudden lowering of bp. It may also be sinus drainage problems or a variety of cranial blood vessels under tension. Wait and see. There is always a "break-in" period for new drugs. I have just started on a new drug for my heart, which has been acting up like crazy the last few weeks, and already I have a dry cough, sinus aches and a "heavy" chest. Most of this will clear up in a few days as the body adjusts.
If you are not experiencing swelling or difficulty breathing, or strong headaches or dizziness, then continue for a few days and see if the effects lessen, if they do not, see your doctor immediately before discontinuing the medication. Being "out of it" is not a normal side effect for bp medications.
nope dont take niacin at all
Im wondering if perhaps instead of taking the whole 5mg at night , splitting it into 2 x 2.5mg doses instead? If not I will wait to see if any symptoms subside